Publications

Filter by type:
. Five-term relation and Macdonald polynomials. J. Combin. Theory Ser. A 163 (2019), 182–194, 2018.

Preprint DOI

. Integrality of Hausel–Letellier–Villegas kernels. Duke Math. J. 167 (2018), no. 17, 3171–3205, 2018.

Preprint DOI

. There is no strongly regular graph with parameters (460, 153, 32, 60). Contemporary computational mathematics—a celebration of the 80th birthday of Ian Sloan. Vol. 1, 2, 131–134, Springer, Cham, 2018, 2018.

Preprint DOI

. A proof of the shuffle conjecture. J. Amer. Math. Soc. 31 (2018), no. 3, 661–697, 2017.

Preprint DOI

. Finite hypergeometric functions. Pure Appl. Math. Q. 11 (2015), no. 4, 559–589, 2015.

Preprint DOI

. Dwork's congruences for the constant terms of powers of a Laurent polynomial. Int. J. Number Theory 12 (2016), no. 2, 313–321, 2015.

Preprint DOI

. Dubrovin's conjecture for IG(2,6). Int. Math. Res. Not. IMRN 2015, no. 18, 8847–8859, 2014.

Preprint DOI